MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TITANIUM POWERPORT ISP W/SP, 8FR GROSHONG, INTER. KIT; IMPLANTABLE PORT

BARD ACCESS SYSTEMS TITANIUM POWERPORT ISP W/SP, 8FR GROSHONG, INTER. KIT; IMPLANTABLE PORT
Model Number 1708560
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 06/2021).
 
Event or Problem Description
It was reported that approximately one year seven months post port device implant, the catheter allegedly broke at the connection point and migrated to the heart, which was confirmed by x-ray imaging.Reportedly, the catheter was removed surgically by interventional radiology.The patient is reported as stable.

Brand Name
TITANIUM POWERPORT ISP W/SP, 8FR GROSHONG, INTER. KIT
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9878245
Report Number3006260740-2020-01001
Device Sequence Number3041681
Product Code LJT
UDI-Device Identifier00801741026706
UDI-Public(01)00801741026706
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K081311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1708560
Device Catalogue Number1708560
Device Lot NumberRECP1500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;